# SDR UPS07849070

- Difficulty date: January 30, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Stuck
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O WINDOW WILL NOT OPEN.  ADJUSTED F/O SLIDING CLEARVIEW WINDOW IAW AMM 56-10-03-5.  OPS CK GOOD.
